Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Convergence properties of analytic functions of Fourier-Stieltjes transforms


Authors: R. H. Cameron and Norbert Wiener
Journal: Trans. Amer. Math. Soc. 46 (1939), 97-109
MSC: Primary 42.3X
DOI: https://doi.org/10.1090/S0002-9947-1939-0000072-0
MathSciNet review: 0000072
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.3X

Retrieve articles in all journals with MSC: 42.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000072-0
Article copyright: © Copyright 1939 American Mathematical Society